Advertisement

Dynamical Systems VII

Integrable Systems Nonholonomic Dynamical Systems

  • Editors
  • V. I. Arnol’d
  • S. P. Novikov

Part of the Encyclopaedia of Mathematical Sciences book series (EMS, volume 16)

Table of contents

  1. Front Matter
    Pages i-vii
  2. Nonholonomic Dynamical Systems, Geometry of Distributions and Variational Problems

    1. Front Matter
      Pages 1-3
    2. V. I. Arnol’d, S. P. Novikov
      Pages 4-9
    3. V. I. Arnol’d, S. P. Novikov
      Pages 10-35
    4. V. I. Arnol’d, S. P. Novikov
      Pages 35-50
    5. V. I. Arnol’d, S. P. Novikov
      Pages 51-81
  3. Integrable Systems II

    1. Front Matter
      Pages 83-86
    2. V. I. Arnol’d, S. P. Novikov
      Pages 86-86
    3. M. A. Olshanetsky, A. M. Perelomov
      Pages 87-116
    4. A. G. Reyman, M. A. Semenov-Tian-Shansky
      Pages 116-225
    5. M. A. Semenov-Tian-Shansky
      Pages 226-259
  4. Geometric and Algebraic Mechanisms of the Integrability of Hamiltonian Systems on Homogeneous Spaces and Lie Algebras

    1. Front Matter
      Pages 261-262
    2. V. I. Arnol’d, S. P. Novikov
      Pages 263-303
    3. V. I. Arnol’d, S. P. Novikov
      Pages 303-333
  5. Back Matter
    Pages 335-344

About this book

Keywords

Hamiltonian Systems Hamiltonsche Systeme Integrable Systems Integrierbare Systeme Lie Algebras Lie Algebren Nonholonomic Mechanics Symplectic Geometry algebra differential equation differential geometry nichtholonome Mechanik symplektische Geo

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-662-06796-3
  • Copyright Information Springer-Verlag Berlin Heidelberg 1994
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-642-05738-0
  • Online ISBN 978-3-662-06796-3
  • Series Print ISSN 0938-0396
  • Buy this book on publisher's site